# SDR HEEA202507110001

- Difficulty date: June 27, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N674P
- Make and model: Airbus H160-B
- Aircraft serial: 1022
- Aircraft time: 668 hours
- Engine: Safran ARRANO1A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 9356727050
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHITE ENG TREND MESSAGE, FOLLOWED BY RED ENG 2 OIL LOW PRESS DISPLAYED IN CRUISE FLIGHT. BROUGHT ENG 2 TO IDLE. ENG 2 OIL LOW PRESS MESSAGED EXTINGUISHED.
